RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 6, Pages 1260–1273 (Mi izv1400)  

This article is cited in 2 scientific papers (total in 2 papers)

Spherical representation of solutions of invariant differential equations on a Riemannian symmetric space of noncompact type

P. A. Kuchment


Abstract: An analogue of the exponential representation is obtained for solutions of invariant differential equations on spaces of the type indicated in the title. Solutions are considered which transform according to finite-dimensional representations of a maximal compact subgroup of the group of motions. The case of equations on an associated space of zero curvature is also considered.
Bibliography: 34 titles.

Full text: PDF file (1579 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:3, 535–548

Bibliographic databases:

UDC: 512.816.7+517.954
MSC: Primary 35C10, 35G05, 53C35; Secondary 35E99, 43A45, 53C20
Received: 19.12.1983

Citation: P. A. Kuchment, “Spherical representation of solutions of invariant differential equations on a Riemannian symmetric space of noncompact type”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1260–1273; Math. USSR-Izv., 27:3 (1986), 535–548

Citation in format AMSBIB
\Bibitem{Kuc85}
\by P.~A.~Kuchment
\paper Spherical representation of solutions of invariant differential equations on a~Riemannian symmetric space of noncompact type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 6
\pages 1260--1273
\mathnet{http://mi.mathnet.ru/izv1400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816856}
\zmath{https://zbmath.org/?q=an:0613.58037|0593.58044}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 3
\pages 535--548
\crossref{https://doi.org/10.1070/IM1986v027n03ABEH001188}


Linking options:
  • http://mi.mathnet.ru/eng/izv1400
  • http://mi.mathnet.ru/eng/izv/v49/i6/p1260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Platonov, “Invariant subspaces in some function spaces on symmetric spaces. II”, Izv. Math., 62:2 (1998), 339–374  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Platonov S.S., “On describing invariant subspaces of the space of smooth functions on a homogeneous manifold”, Acta Applicandae Mathematicae, 81:1 (2004), 327–338  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:138
    Full text:54
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019